# SDR 08FDEA02584

- Difficulty date: June 30, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 16,860 hours, 8,950 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP LOWER SKIN; FWD OUTBD; HAS A PAINTED OVER GOUGE.  BLENDED DAMAGE IAW A300-600 SRM 57-50-00.  FOUND TO BE OUT OF LIMITS IAW A300-600 SRM 57-50-00.  INSTALLED REPAIR IAW A300-600 SRM 57-50-00; PG 218; FIG 205.
